# SDR FDEA200903170934

- Difficulty date: March 17, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 58,259 hours, 10,975 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE LOWER PANEL NR 526GB CUT-OUT AT STA XOS=996 FOUND   CRACKED.  REPAIR CARRIED-OUT AT LT WING LEADING EDGE LOWER PANEL NR 526GB CUT-OUT AT STA   XOS= 996   AS PER SRM 57-10-00 FIG. 41 VOL. I REV. 40.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REV. 107.
